Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Fixed points of subopen multifunctions


Author: J. F. McClendon
Journal: Proc. Amer. Math. Soc. 84 (1982), 425-428
MSC: Primary 54H25; Secondary 54C60, 55M20
MathSciNet review: 640246
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A fixed point theorem of the Lefschetz type is proved for subopen (e.g., open-graph) multifunctions. A coincidence version is also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25, 54C60, 55M20

Retrieve articles in all journals with MSC: 54H25, 54C60, 55M20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0640246-X
PII: S 0002-9939(1982)0640246-X
Article copyright: © Copyright 1982 American Mathematical Society